# SDR MASA2012011264351

- Difficulty date: January 12, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 20,960 hours, 16,907 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR FROM FIRST OFFICER SIDEWALL FLOODLIGHT. REMOVED AND REPLACED LIGHTING PANEL.
